# SDR SIMA20130610008

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 25,648 hours, 18,417 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5013641
- Part serial: JUL020635OCT102
- Condition: Flat
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE RT INBD MAIN TIRE WENT FLAT ON LANDING.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 3 MLG TIRE ASSY IAW W/C 32-002.  R & R THE NR 4 MLG TIRE ASSY IAW W/C 32-002.  THE ACFT WAS RETURNED TO SERVICE.
